# SDR TRBA20120627001

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,774 hours, 33,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE END CAP ON FLOOR EMERGENCY EXIT LIGHT IN FRONT OF GALLEY AND AT 15B ARE MISSING.  ACFT REMOVED FROM SERVICE.  REPLACED AND SECURED END CAPS ON FLOOR PATH EMERGENCY LIGHTS BY GALLEY AND ROW 15 IAW MM 33-50-00 OPT 10000.  THE OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
